MathSciNet Relay Station
MathSciNet bibliographic data
MR2442289 (2009e:74063) 74J15 (35A18 35A30 74E10)
Mazzucato, Anna L.; Rachele, Lizabeth V. On transversely isotropic elastic media with ellipsoidal slowness surfaces. Math. Mech. Solids 13 (2008), no. 7, 611–638.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement